I was on Lexapro for a week and quit because I was feeling horrible with intrusive thoughts and it was so scary now I've been quit for a 5 days and feel terrible still like I don't care for or about anything and that's just not me will this pass? Super scared I'll never be myself again... Help!
Hi, Ashley! Even though you were only on Lexapro for a week you're likely suffering discontinuation syndrome. Did you stop abruptly or follow your doctor's decreasing dosage schedule?
At any rate, since Lexapro has a short mean terminal half life of only about 30 hours it sshould be entirely out of your system within a week or so.
Best wishes and feel better soon! Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 2 answers
Posted 18 Sep 2010 • 2 answers
Posted 7 Jan 2013 • 3 answers
Posted 29 Sep 2014 • 3 answers
Posted 13 Oct 2016 • 3 answers